# SDR RAIA0007022

- Difficulty date: July 31, 2000
- Submitted: August 1, 2000
- Operation: Air carrier
- Aircraft: N560HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41076
- Aircraft time: 10,653 hours, 11,090 cycles
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Part number: 501156616
- Condition: Failed
- Location: Cockpit
- Part time: 8,123 hours, 8,725 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

6104-JFK- STANDBY ATTITUDE INDICATOR TUMBLED DURING TAXI.  MAINTENANCE INSPECTED AND REPLACED STANDBY ATTITUDE INDICATOR.
